No CrossRef data available.
Article contents
ON A GENERALIZATION OF THE STATIONARY EXCESS OPERATOR
Published online by Cambridge University Press: 30 March 2015
Abstract
We show that overshoots over Erlang random variables give rise to a natural generalization of the stationary excess operator and its iterates. The new operators can be used to derive expansions for the expectation Eg(X) of a non-negative random variable, similar to Taylor-like expansions encountered when studying stationary excess operators.
- Type
- Research Article
- Information
- Probability in the Engineering and Informational Sciences , Volume 29 , Issue 2 , April 2015 , pp. 219 - 232
- Copyright
- Copyright © Cambridge University Press 2015